Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Khromov A. A. Approximating Properties of the Powers of the Differentiation Operator Resolvent. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 3, pp. 75-78. DOI: 10.18500/1816-9791-2009-9-3-75-78

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
31.08.2009
Full text:
(downloads: 143)
Language: 
Russian
Heading: 
UDC: 
517.51

Approximating Properties of the Powers of the Differentiation Operator Resolvent

Autors: 
Khromov Alexander Avgustovich, Saratov State University
Abstract: 

The families of operators are constructed and their approximating properties are investigated in the problems of approximating the derivative of function sand the smooth solutions of integralequations.

References: 
  1. Хромов А.А. Решение интегральных уравнений с помощью резольвент простейших дифференциальных операторов // Изв. Сарат. ун-та. Сер. Математика. Механика. Информатика. 2009. Т. 9, вып. 1. С. 53–58.
  2. Морозов В.А. О восстановлении функций методом регуляризации // Журн. вычисл. мат. и мат. физ. 1967. Т. 7, № 4. С. 874–884.
  3. Иванов В.К. Об интегральных уравнениях Фредгольма первого рода // Диф. уравнения. 1967. Т. III, № 3. С. 410–421.